Lipitor

Bonnie K.
By Bonnie K. Latest Reply 2011-10-14 17:02:45 -0500
Started 2011-10-14 00:15:48 -0500

Lipitor is taken for High Cholesterol although it works for that Warning one of the side effects is severe muscle pain so if you are taking this drug as I was and you feel terrible pain all the time notice when this really bad pain starts, is it after you take the Lipitor, how were you before the Lipitor, be good to yourself and check it out,, I did and found after I quit the LIpitor My muscle pain went away. I still have neuropathy pain and aches and pains of fibromyalgia, and neuropathy but the severe pains are gone.

Bonnie


5 replies

Teresa Rose
Teresa Rose 2011-10-14 16:35:58 -0500 Report

I wonder if Crestor causes muscle pain. I have muscle pain non-stop.

Thair
Thair 2011-10-14 17:02:45 -0500 Report

I have heard that Crestor can cause muscle pain and that magnesium helps, but I am not a doctor so you should talk to your doctor about it.

jayabee52
jayabee52 2011-10-14 04:04:38 -0500 Report

My ex wife (the mother of my sons) went on lipitor when it was first out. She started to have muscle pains. The Dr took a liver panel and on that basis discontinued the Med. Her cholesterol was very high. And she could find no way to bring it down.

Years later (after she divorced me) she had a massive heart attack and she had to have a 5 way bypass to correct her clogged arteries. She reports that now after 9 years after the attack she is finally getting her stamina back.

She had a LOT of history in her family of origin with cholesterol and heart problems.

Mari.anne
Mari.anne 2011-10-14 01:21:23 -0500 Report

I had this same problem but I went off Lipitor for a while and then started to take CoQ10. It may just be coincidence but the pain didn't return when I went back onto Lipitor.